An upper bound on the total outer-independent domination number of a tree - Publikacja - MOST Wiedzy

Wyszukiwarka

An upper bound on the total outer-independent domination number of a tree

Abstrakt

A total outer-independent dominating set of a graph G=(V(G),E(G)) is a set D of vertices of G such that every vertex of G has a neighbor in D, and the set V(G)D is independent. The total outer-independent domination number of a graph G, denoted by gamma_t^{oi}(G), is the minimum cardinality of a total outer-independent dominating set of G. We prove that for every tree T of order n >= 4, with l leaves and s support vertices we have gamma_t^{oi}(T) >= (2n+s-l)/3, and we characterize the trees attaining this upper bound.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach recenzowanych i innych wydawnictwach ciągłych
Opublikowano w:
Opuscula Mathematica nr 32, strony 153 - 158,
ISSN: 1232-9274
Język:
angielski
Rok wydania:
2012
Opis bibliograficzny:
Krzywkowski M.: An upper bound on the total outer-independent domination number of a tree// Opuscula Mathematica. -Vol. 32., nr. Iss. 1 (2012), s.153-158
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.7494/opmath.2012.32.1.153
Weryfikacja:
Politechnika Gdańska

wyświetlono 11 razy

Publikacje, które mogą cię zainteresować

Meta Tagi